Join the 'Chemotherapy' group to help and get support from people like you.
Related terms: Chemo
We found 79 questions associated with the 'Chemotherapy' topic.
Posted 31 Dec 2017 by • 2 answers
Is letrozole a chemo pill?
Posted 8 Apr 2017 by • 2 answers
... do the lessen as time goes on? I have had difficulty with chemo and had low doses as a result.
Posted 19 Apr 2017 by • 3 answers
My father had his right Kidney removed in July of 2016. He also has COPD. The Dr. advised he took all the cancer out and he did not need chemo or radiation. He had bloods done in October of 2016 and January of 2017 all of which came back normal. This past March I returned home from vacation to ...
Posted 12 May 2017 by • 3 answers
I have had chemo for ovarian cancer and responded pretty well on it. My doctor wants me to take Zejula nd I'm not sure if I should be excited or really uneasy about taking something this new. I'm sick and tired of being sick and tired all the time.
Posted 31 May 2016 by • 1 answer
Posted 9 Jul 2018 by • 2 answers
I have been on it for 2 years for pain in my joints from chemo. I started out with 8mg. Every 4 hrs. and now down to 2mg. every 12 hrs. Is it safe to just stop now after 2 months.
Posted 9 days ago by • 1 answer
Posted 15 Jul 2016 by • 1 answer
Posted 18 Nov 2016 by • 1 answer
Ceramza is the treatment. Left side of his body is numb with burning feeling. Left eye doesn't blink, loses balance walking. Can't tell when he's using the restroom. They gave him Prednisone dose pack. Can it go away?
Posted 27 Feb 2017 by • 1 answer
Hello. I'm new to this group. I have been taking pregabalin for a small fibre neuropathy as a result of a chemotherapy drug I was given many years ago. I take 150mg twice a day. I was originally on 100mg be but increased it last summer when the pain got worse. Although the medication has ...
Loperamide - Can I twist open the capsules and put the powder in applesauce to take this medication?
Posted 26 May 2017 by • 1 answer
... I have an ileostomy and will be going through chemo again. I already know that the chemo will give me the diarrhea side effect. I worry that the capsules won't dissolve and allow the medicine to be absorbed in my body to work as they're supposed to. I have no problem taking the ...
Posted 18 Dec 2017 by • 1 answer
Posted 12 Feb 2018 by • 2 answers
I finished chemo in December 2017 and my CA 125 is 4.7 and CT scans are clear. I am very nervous to start this drug and wonder if I should since there is no evidence of CA just now? My Dr. recommends it because recurrence rate is high. I'm so glad to find this support group.
Posted 27 Apr 2015 by • 2 answers
... It turned out to be
Posted 18 Apr 2016 by • 1 answer
I have been on chemotherapy for one year and my feet started showing signs of neuropathy after 9 months of treatments. My PC physician just gave me a script for Metanx so I haven't started it yet. I was wondering if anyone has tried Metanx for this reason.